SciELO - Scientific Electronic Library Online

 
vol.135 número1Tratamiento quirúrgico de la isquemia mesentérica crónica: Caso clínicoCien años de la enfermedad de Alzheimer: La inmunoterapia ¿una esperanza? índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

VEGA S, Jorge; GOECKE S, Helmuth; VASQUEZ G, Alejandro  y  PENA M, Armando. Renal artery thrombosis after withdrawal from anticoagulation therapy in a kidney transplant recipient with thrombophilia: Report of one case. Rev. méd. Chile [online]. 2007, vol.135, n.1, pp. 98-102. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872007000100014.

Kidney graft loss because arterial thrombosis is not common and is related to risk factors such as recurrent vascular hemodialysis access thrombosis, collagen-vascular disease, repeated miscarriage, diabetes mellitus and thrombophilia. Patients having this last disorder have an increased risk of repeated thrombosis in successive transplants unless they receive anticoagulation therapy. We report a 51 year-old diabetic woman who had a history of recurrent vascular hemodialysis access thrombosis (both native and prosthetic) while on dialysis and received a cadaveric donor kidney. One month after transplantation she had axillary vein thrombosis complicated with pulmonary embolism and received anticoagulants for six months. Just days after stopping the anticoagulation, she became suddenly anuric due to renal artery thrombosis and complete graft infarction. The coagulation study showed moderate hyperhomocysteinemia and a significant protein C deficiency (39%). Days after nephrectomy she suffered a femoral vein thrombosis and anticoagulation was prescribed for life

Palabras llave : Anticoagulants; Kidney transplantation; Thrombophilia; Thrombosis, arterial.

        · texto en Español     · pdf en Español